THE JOHNS HOPKINS MEDICAL INSTITUTIONS
Pancreas Cancer Web


JOHN D


Age,66,male In dec.2001,blockage in head of pancreas by two ducts caused patient to turn yellow. Shunts were inserted and everything returned to normal. Not able to positively ascertain whether it was cancer. C119 level at 400,a whipple was performed o1-08-02,after 8 days in hoppitol returned home,several ( 2) radiation with chemo for 6weeks,thenchemo, cii9 rising also at one point to over 6000,CAT scan revealed nodules in lungs no discomfort,chemo changed c119 down to 343,nodule reduced in one lung still in other, c119 number starts to elevate to approximated 1700, cemo again changed , presently in middle of new chemo. Patient in good spirits. only side effects from chemo appears tobe fatigue. Would like to know if there are many similiar cases


Posted 02/03/2004 04:39 am by JOHN D
E-mail Address: butc645@cs.com

Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am